Jeroen Schillewaert
Jeroen Schillewaert
Verified email at auckland.ac.nz
TitleCited byYear
Quadric Veronesean caps
J Schillewaert, H Van Maldeghem
Bulletin of the Belgian Mathematical Society-Simon Stevin 20 (1), 19-25, 2013
212013
A characterization of quadrics by intersection numbers
J Schillewaert
Designs, codes and cryptography 47 (1-3), 165-175, 2008
172008
Large incidence-free sets in geometries
S De Winter, J Schillewaert, J Verstraete
the electronic journal of combinatorics 19 (4), P24, 2012
152012
Characterizations of finite classical polar spaces by intersection numbers with hyperplanes and spaces of codimension 2
S De Winter, J Schillewaert
Combinatorica 30 (1), 25-45, 2010
142010
Characterizations of Hermitian varieties by intersection numbers
J Schillewaert, JA Thas
Designs, codes and cryptography 50 (1), 41-60, 2009
142009
A note on quasi-Hermitian varieties and singular quasi-quadrics
S De Winter, J Schillewaert
Bulletin of the Belgian Mathematical Society-Simon Stevin 17 (5), 911-918, 2010
122010
Weighted intriguing sets of finite generalised quadrangles
J Bamberg, A Devillers, J Schillewaert
Journal of algebraic combinatorics 36 (1), 149-173, 2012
102012
Hermitian Veronesean caps
J Schillewaert, H Van Maldeghem
Buildings, Finite Geometries and Groups, 175-191, 2012
82012
Generalised dual arcs and Veronesean surfaces, with applications to cryptography
A Klein, J Schillewaert, L Storme
Journal of combinatorial theory, series A 116 (3), 684-698, 2009
72009
Veronesean representations of Moufang planes
O Krauss, J Schillewaert, H Van Maldeghem
The Michigan Mathematical Journal 64 (4), 819-847, 2015
62015
A characterization of the finite Veronesean by intersection properties
J Schillewaert, JA Thas, H Van Maldeghem
Annals of combinatorics 16 (2), 331-348, 2012
62012
On the varieties of the second row of the split Freudenthal–Tits Magic Square
J Schillewaert, H Van Maldeghem
Annales de l'Institut Fourier 67 (6), 2265-2305, 2017
52017
Projective planes over 2-dimensional quadratic algebras
J Schillewaert, H Van Maldeghem
Advances in Mathematics 262, 784-822, 2014
52014
Imbrex geometries
J Schillewaert, H Van Maldeghem
Journal of Combinatorial Theory, Series A 127, 286-302, 2014
52014
Minimal codewords in Reed–Muller codes
J Schillewaert, L Storme, JA Thas
Designs, Codes and Cryptography 54 (3), 273-286, 2010
52010
Generalised Veroneseans
A Klein, J Schillewaert, L Storme
arXiv preprint arXiv:1309.2008, 2013
42013
Severi varieties over arbitrary fields
J Schillewaert, H Van Maldeghem
arXiv preprint arXiv:1308.0745, 2013
42013
The 2-transitive transplantable isospectral drums
J Schillewaert, K Thas
Symmetry, Integrability and Geometry: Methods and Applications, 2011
42011
Veronesean representations of projective spaces over quadratic associative division algebras
A De Schepper, O Krauss, J Schillewaert, H Van Maldeghem
Journal of Algebra 521, 166-199, 2019
32019
Koken met saffraan: wereldwijd toezicht op vrijheidsberoving en het optioneel protocol bij het VN-Verdrag tegen foltering en andere wrede, onmenselijke of vernederende …
T Daems
Maklu; Antwerpen, 2012
32012
The system can't perform the operation now. Try again later.
Articles 1–20